# SDR SWIA202154933

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 31,747 hours, 19,481 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD SHATTERED IN CRUISE FLIGHT, DIVERTED TO FSD.  FOUND WINDOW CRACKED DUE TO ELECTRICAL ARCING.  REMOVED AND REPLACED RIGHT WINDSHIELD, REF AMM.
